MathSciNet Relay Station
MathSciNet bibliographic data
MR903732 (89a:14025) 14G30 (55R15)
Buchner, M.; Kucharz, W. Algebraic vector bundles over real algebraic varieties. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 279–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement